# SDR SWIA200819215

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 12,622 hours, 10,455 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD CRACKED AFTER TAKEOFF, FLIGHT  NR 5978.  REPLACED CAPTAINS WINDSHIELD IAW CRJ 200 MM 56-11-01, PN: NP-139321-13, SN OFF: 03003H3702.
